American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D75) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Michael A. Bean. An isoperimetric inequality related to Thue's equation . Bull. Amer. Math. Soc. 31 (1994) 204-207. MR 1260516.
Abstract, references, and article information
View Article: PDF

[2] Serge Lang. Old and new conjectured diophantine inequalities. Bull. Amer. Math. Soc. 23 (1990) 37-75. MR 1005184.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1